# SDR AALA20070329

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T289 - LEFT ENGINE COMPRESSOR STALL JUST AFTER LIFT OFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ON 17 FEB AT ORD DUE TO FAILURE OF NUMBER SIX HIGH PRESSURE COMPRESSOR BLADE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
